# SDR DL76L030700

- Difficulty date: July 28, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 24,957 hours, 4,147 cycles
- Engine time: 31,732 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P1295
- Condition: Smoke
- Location: Aft
- Part time: 25,222 hours, 31,732 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN WHEN APU STARTED AT GATE PRIOR TO PUSH BACK. SHUT DOWN APU SMOKE CEASED.   FOUND OIL IN APU EXHAUST, APU CHANGE IN PROGRESS.
